# SDR AALA201901229031

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,396 hours, 9,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE INGRESS AND DELAMINATION AROUND THE COCKPIT R3 WINDOW PERIMETER. THE AIRCRAFT WAS GROUNDED.    REPLACED THE WINDOW IAW AMM 56-11-10.
